Alert archive / California / Flash Flood Warnings in 2013
Flash Flood Warning 159, NWS Las Vegas, NV
NWS Las Vegas, NV issued this flash flood warning at Aug 24, 2013, 12:17 PM PDT for Inyo County, San Bernardino County, California; Clark County, Nevada. It was in force for 118 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 24, 2013, 12:17 PM PDT (19:17 UTC)
- Expired
- Aug 24, 2013, 2:15 PM PDT
- In force
- 118 min
- Issued by
- NWS Las Vegas, NV
- Area
- Storm-based polygon
- Flood severity
- None
Counties Inyo County, CA, San Bernardino County, CA, Clark County, NV
The radar
The Las Vegas radar (KESX), 69 km from the middle of the area, began a volume at 19:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 24, 12:30 PM PDT | FLASH FLOOD | 8 Nw Sandy Valley, NV | SEVERAL INCHES OF WATER WITH ROCKS AND DEBRIS FLOWING ACROSS PAHRUMP ROAD NEAR SANDY VALLEY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Las Vegas, NV (KVEF), launched 12:00Z, 7.3 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1264 J/kg
- Mixed-layer CIN
- -145 J/kg
- Mixed-layer LCL
- 2098 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 83 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
004 WGUS55 KVEF 241917 FFWVEF CAC027-071-NVC003-242115- /O.NEW.KVEF.FF.W.0159.130824T1917Z-130824T2115Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE LAS VEGAS NV 1217 PM PDT SAT AUG 24 2013 THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A * FLASH FLOOD WARNING FOR... EXTREME SOUTHEASTERN INYO COUNTY IN EASTERN CALIFORNIA... EXTREME NORTH CENTRAL SAN BERNARDINO COUNTY IN SOUTHERN CALIFORNIA... WEST CENTRAL CLARK COUNTY IN SOUTHERN NEVADA... * UNTIL 215 PM PDT. * AT 1210 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAIN FROM THUNDERSTORMS ALONG A LINE EXTENDING FROM SANDY VALLEY TO 12 MILES WEST OF SANDY VALLEY...OR ALONG A LINE EXTENDING FROM 12 MILES NORTHWEST OF JEAN TO 26 MILES NORTHWEST OF PRIMM. THE STORMS PRODUCING VERY HEAVY RAIN WERE NEARLY STATIONARY. * LOCATIONS IMPACTED INCLUDE... SANDY VALLEY AND GOODSPRINGS. PRECAUTIONARY/PREPAREDNESS ACTIONS... FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON AREA ROADWAYS. FLASH FLOODING IS NATURES NUMBER ONE KILLER. TO ESCAPE RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO CROSS A FLOODED ROADWAY OR WALK THROUGH FLOODWATERS. TURN AROUND...DONT DROWN! REPORT FLOODING BY POSTING YOUR REPORT TO THE LAS VEGAS NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR ON TWITTER USING...AT NWSVEGAS. && LAT...LON 3583 11539 3559 11577 3581 11606 3600 11560 $$ JH
2 follow-up statements
188 WGUS75 KVEF 242013 FFSVEF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAS VEGAS NV 113 PM PDT SAT AUG 24 2013 CAC027-071-NVC003-242115- /O.CON.KVEF.FF.W.0159.000000T0000Z-130824T2115Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SAN BERNARDINO CA-INYO CA-CLARK NV- 113 PM PDT SAT AUG 24 2013 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 215 PM PDT FOR WEST CENTRAL CLARK...EXTREME SOUTHEASTERN INYO AND EXTREME NORTH CENTRAL SAN BERNARDINO COUNTIES... AT 106 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE THUNDERSTORMS PRODUCING VERY HEAVY RAIN. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 10 MILES NORTHWEST OF SANDY VALLEY TO 13 MILES WEST OF SANDY VALLEY...OR ALONG A LINE EXTENDING FROM 22 MILES SOUTHWEST OF RED ROCK CANYON TO 27 MILES EAST OF SHOSHONE. THE THUNDERSTORMS WITH EXCESSIVE RAIN WERE NEARLY STATIONARY. LOCATIONS IMPACTED INCLUDE... SANDY VALLEY AND KINGSTON ROAD PRECAUTIONARY/PREPAREDNESS ACTIONS... FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON AREA ROADWAYS. FLASH FLOODING IS NATURES NUMBER ONE KILLER. TO ESCAPE RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO CROSS A FLOODED ROADWAY OR WALK THROUGH FLOODWATERS. TURN AROUND...DONT DROWN! REPORT FLOODING BY POSTING YOUR REPORT TO THE LAS VEGAS NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR ON TWITTER USING...AT NWSVEGAS. && LAT...LON 3583 11539 3559 11577 3581 11606 3600 11560 $$ JH
500 WGUS75 KVEF 242107 FFSVEF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAS VEGAS NV 207 PM PDT SAT AUG 24 2013 CAC027-071-NVC003-242116- /O.EXP.KVEF.FF.W.0159.000000T0000Z-130824T2115Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SAN BERNARDINO CA-INYO CA-CLARK NV- 207 PM PDT SAT AUG 24 2013 ...THE FLASH FLOOD WARNING WILL EXPIRE AT 215 PM PDT FOR WEST CENTRAL CLARK...EXTREME SOUTHEASTERN INYO AND EXTREME NORTH CENTRAL SAN BERNARDINO COUNTIES... RAINFALL DIMINISHED SIGNIFICANTLY OVER THE AREA AND ANY FLOODING SHOULD BE SUBSIDING. LAT...LON 3583 11539 3559 11577 3581 11606 3600 11560 $$ JH
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Aug 24, 9:17 AM PDT, 3 hours earlier.
Area forecast discussion, Aug 24, 9:17 AM PDT, 3 hours before
AREA FORECAST DISCUSSION UPDATE
NATIONAL WEATHER SERVICE LAS VEGAS NV
917 AM PDT SAT AUG 24 2013
CORRECTED SYNOPSIS
.SYNOPSIS...SHOWERS AND THUNDERSTORMS WILL OCCUR THIS MORNING OVER
THE PORTIONS OF MOHAVE...CLARK AND EASTERN SAN BERNARDINO COUNTIES.
THIS ACTIVITY IS EXPECTED TO SPREAD NORTHWEST TODAY WITH SCATTERED
SHOWERS AND THUNDERSTORMS OVER MUCH OF THE EASTERN HALF OF THE
FORECAST AREA BY THIS AFTERNOON. MOISTURE FROM TROPICAL STORM IVO
WILL THEN PUSH NORTH ACROSS MUCH OF THE AREA AND RESULT IN A
SIGNIFICANT RAIN EVENT SUNDAY INTO MONDAY. THE HIGHEST THREAT OF
HEAVY RAIN WILL BE OVER MOHAVE...CLARK...LINCOLN AND EASTERN SAN
BERNARDINO COUNTIES.
&&
.UPDATE...SHOWERS AND THUNDERSTORMS CONTINUE TO EXPAND NORTHWEST
THIS MORNING AND WILL LIKELY DO SO FOR MUCH OF TODAY. SOME STORMS
WILL HAVE THE POTENTIAL OF BEING SEVERE ALONG WITH FLASH FLOODING.
HAVE UPDATED THE GRIDS TO REFLECT THE CURRENT CONDITIONS AND TRENDS.
&&
.PREV DISCUSSION...
400 AM PDT SAT AUG 24 2013
.SHORT TERM...THROUGH SUNDAY NIGHT...THUNDERSTORMS ARE EXPECTED
AGAIN TODAY ACROSS MOHAVE...CLARK...LINCOLN AND EASTERN SAN
BERNARDINO COUNTIES...WITH ISOLATED TO SCATTERED COVERAGE THIS
AFTERNOON INTO THE EVENING. UPPER LEVEL DIFFLUENCE OVER EASTERN
CLARK...LINCOLN...AND MOHAVE COUNTIES MAY KEEP ISOLATED STORMS GOING
THROUGH MIDNIGHT. MODELS CONTINUE TO SHOW GOOD CONTINUITY AND
AGREEMENT IN BRINGING TROPICAL STORM IVO NORTH JUST WEST OF BAJA BY
TONIGHT AND SUNDAY WHICH WILL RESULT IN A SIGNIFICANT MOISTURE
INCREASE BEGINNING LATE TONIGHT. THIS MOISTURE COMBINED WITH
FAVORABLE UPPER LEVEL DYNAMICS WILL RESULT IN WIDESPREAD SHOWERS
WITH PERIODS OF MODERATE RAIN AND EMBEDDED THUNDERSTORMS OVER
MOHAVE...CLARK...LINCOLN AND EASTERN SAN BERNARDINO COUNTIES. SOME
THUNDERSTORMS WILL PRODUCE VERY HEAVY RAIN WITH INTENSE RAINFALL
RATES...AND THE THREAT OF FLASH FLOODING WILL BE INCREASED
SIGNIFICANTLY SUNDAY.
.LONG TERM...MONDAY THROUGH FRIDAY...THERE IS GOOD AGREEMENT AMONG
THE GFS AND ECMWF THAT THE REMNANTS OF TROPICAL STORM IVO WILL BE
PULLED OVER NORTHERN BAJA EARLY MONDAY MORNING THEN ACROSS SOUTHEAST
CALIFORNIA...SOUTHERN NEVADA AND NORTHWEST ARIZONA DURING THE DAY.
THEY BOTH INDICATE THERE WILL STILL BE CONSIDERABLE DIVERGENCE ALOFT
ASSOCIATED WITH THE JET EXTENDING ACROSS CENTRAL AND NORTHEAST
NEVADA. THIS SHOULD CONTINUE TO SUPPORT EXTENSIVE SHOWERS WITH SOME
EMBEDDED THUNDERSTORMS WITH THE POTENTIAL FOR HEAVY RAIN MUCH OF THE
DAY IN THE FLASH FLOOD WATCH AREA. THE REMNANT MID AND HIGH LEVEL
CLOUDS WILL MOVE OFF TO THE NORTH MONDAY NIGHT AND TUESDAY MORNING
AND SHOULD BEGIN TO ALLOW MORE SURFACE HEATING TO OCCUR EACH
AFTERNOON TUESDAY AND WEDNESDAY. MEANWHILE...HIGH DEWPOINTS AND PWAT
VALUES AROUND 1.25-1.50 INCHES WILL REMAIN AND LEAD TO A SLIGHT
CHANCE OR CHANCE OF THUNDERSTORMS EACH DAY OVER OVER ALL BUT
INYO...ESMERALDA AND CENTRAL NYE COUNTIES WHERE DRY SOUTHWEST FLOW
WILL PERSIST. THE PATTERN WILL CHANGE BY THURSDAY AS THE CENTRAL
PLAINS HIGH MIGRATES WESTWARD. THE ECMWF INDICATES A FAIRLY
PRONOUNCED INVERTED TROUGH LIFTING FROM NORTHWEST MEXICO UP THROUGH
SOUTHERN NEVADA THURSDAY WHICH WOULD BRING CONSIDERABLE MOISTURE
WITH IT. THE GFS DOES NOT REALLY INDICATE THIS YET BUT POPS WERE
EXPANDED TO THE NORTHWEST A LITTLE THURSDAY AND FRIDAY TO MAKE
ALLOWANCE FOR THE ECMWF SOLUTION. LITTLE CHANGE WAS NEEDED TO
TEMPERATURES WITH HIGHS REBOUNDING BACK TO NORMAL BY WEDNESDAY.
.AVIATION...FOR MCCARRAN...THERE IS A CHANCE FOR THUNDERSTORMS TO
DEVELOP OVER THE SURROUNDING HIGHER TERRAIN TODAY...WITH A SLIGHT
CHANCE KLAS MAY SEE A STORM BY MID TO LATE AFTERNOON...RESULTING IN
BRIEF HEAVY RAIN AND GUSTY WINDS. OTHERWISE WINDS WILL REMAIN UNDER
10KTS WITH CT CLOUDS 10-14K FEET. OVERNIGHT...CLOUDS WILL DIMINISH
WITH WINDS TURNING SOUTHWEST AROUND 8KTS. SHOWERS AND THUNDERSTORMS
ARE LIKELY ON SUNDAY...WITH PERIODS OF MODERATE TO HEAVY RAIN
POSSIBLE THROUGHOUT THE DAY. CIGS MAY DROP TO AS LOW AS 4-5KFT
DURING PERIODS OF MORE INTENSE PRECIPITATION.
FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS
EXPECTED AGAIN TODAY OVER THE SOUTHERN HALF OF THE AREA INCLUDING
SAN BERNARDINO...CLARK...MOHAVE...LINCOLN AND SOUTHERN INYO. BRIEF
HEAVY RAIN AND GUSTY WINDS UP TO 45 MPH MAY ACCOMPANY STORMS.
SHOWERS/STORMS ARE LIKELY ON SUNDAY.
&&
.VEF WATCHES/WARNINGS/ADVISORIES...
NV...FLASH FLOOD WATCH FROM LATE TONIGHT THROUGH MONDAY EVENING FOR
NVZ015>022.
AZ...FLASH FLOOD WATCH FROM LATE TONIGHT THROUGH MONDAY EVENING FOR
AZZ001>003-036.
CA...FLASH FLOOD WATCH FROM LATE TONIGHT THROUGH MONDAY EVENING FOR
CAZ523>527.
&&
KENNEDY/ADAIR
FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE:
HTTP://WEATHER.GOV/LASVEGAS OR FOLLOW US ON FACEBOOK AND TWITTERHazardous weather outlook, Aug 24, 4:24 AM PDT, 7 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAS VEGAS NV 424 AM PDT SAT AUG 24 2013 AZZ001>003-036-CAZ522>527-NVZ015>022-250700- NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS- LAKE MEAD NATIONAL RECREATION AREA-DEATH VALLEY NATIONAL PARK- WESTERN MOJAVE DESERT-EASTERN MOJAVE DESERT-MORONGO BASIN- CADIZ BASIN-SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- LINCOLN COUNTY-NORTHEAST CLARK COUNTY- WESTERN CLARK AND SOUTHERN NYE COUNTY-SHEEP RANGE- SPRING MOUNTAINS-LAS VEGAS VALLEY-SOUTHERN CLARK COUNTY- 424 AM PDT SAT AUG 24 2013 /424 AM MST SAT AUG 24 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA...SOUTHEAST CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS CAN BE EXPECTED OVER MOHAVE COUNTY TODAY WITH MORE ISOLATED COVERAGE OVER CLARK AND EASTERN SAN BERNARDINO COUNTIES. LOCALIZED HEAVY RAIN AND ASSOCIATED FLASH FLOODING WILL BE THE MAIN HAZARDS THOUGH WIND GUSTS WILL ALSO BE POSSIBLE WITH A FEW STORMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY TROPICAL STORM IVO WILL MOVE UP THE WEST COAST OF SOUTHERN BAJA AND LIKELY INDUCE A SIGNIFICANT INCREASE IN MOISTURE BY SUNDAY. THIS WILL LEAD TO NUMEROUS SHOWERS AND THUNDERSTORMS...SOME WITH HEAVY RAIN. THE TROPICAL STORM IS EXPECTED TO DISSIPATE AS IT MOVES NORTH OF THE BAJA SPUR...BUT MOST OF THE MOISTURE WITH IT WILL BE PULLED ACROSS THE TRI- STATE AREA MONDAY. THIS WILL INCREASE THE POTENTIAL FOR FLASH FLOODING SUNDAY INTO MONDAY...MAINLY ACROSS CLARK... SOUTHERN NYE...MOHAVE AND SAN BERNARDINO COUNTIES WHERE A FLASH FLOOD WATCH IS IN EFFECT SUNDAY MORNING THROUGH MONDAY EVENING. ONCE IN PLACE...MOIST AND UNSTABLE AIR WILL LINGER TUESDAY THROUGH FRIDAY FOR A CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS EACH DAY WITH LOCALIZED HEAVY RAIN SHOWERS AND FLASH FLOODING POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED SUNDAY AND MONDAY IN CLARK...SOUTHERN NYE...MOHAVE AND EASTERN SAN BERNARDINO COUNTIES. MEANWHILE... SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. CAZ519>521-NVZ014-250700- EASTERN SIERRA SLOPES-OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY- ESMERALDA AND CENTRAL NYE COUNTY- 424 AM PDT SAT AUG 24 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED ACROSS WESTERN SAN BERNARDINO...SOUTHEAST INYO AND CENTRAL NYE COUNTIES SUNDAY AND MONDAY BUT THE HEAVIEST PRECIPITATION IS EXPECTED TO REMAIN EAST OF THESE AREAS. LOCALIZED HEAVY RAIN AND FLASH FLOOD WILL STILL BE A POSSIBILITY. A SLIGHT CHANCE OF THUNDERSTORMS WILL REMAIN OVER THESE AREAS THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER... SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. JA
In the hours before
Local storm report, Aug 24, 9:19 AM PDT, 2 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
919 AM PDT SAT AUG 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 AM FLASH FLOOD 3 ESE YUCCA 34.85N 114.11W
08/24/2013 MOHAVE AZ PUBLIC
PUBLIC REPORTS BOULDERS WASHED ONTO ROAD NEAR ALAMO ROAD
AND BORIANA MINE ROAD IN YUCCA
0900 AM FUNNEL CLOUD 7 ESE YUCCA (C6399) 34.77N 113.98W
08/24/2013 MOHAVE AZ PUBLIC
ALAMO ROAD SOUTH OF YUCCA DAMAGED BY FLASH FLOOD
0905 AM FLASH FLOOD 2 ENE LAKE HAVASU CITY 34.49N 114.29W
08/24/2013 MOHAVE AZ TRAINED SPOTTER
SPOTTER REPORTED 6 TO 8 INCHES OF WATER RUNNING OVER
MCCULLOCH STREET IN HAVASU CITY
&&
TLERICOSLocal storm report, Aug 24, 9:21 AM PDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LAS VEGAS NV
921 AM PDT SAT AUG 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM FLASH FLOOD 7 ESE YUCCA (C6399) 34.77N 113.98W
08/24/2013 MOHAVE AZ PUBLIC
ALAMO ROAD SOUTH OF YUCCA DAMAGED BY FLASH FLOOD
&&
TLERICOSLocal storm report, Aug 24, 12:04 PM PDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1204 PM PDT SAT AUG 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 AM FLASH FLOOD 2 WNW GOLDEN VALLEY 35.23N 114.25W
08/24/2013 MOHAVE AZ TRAINED SPOTTER
6 INCHES OF FLOWING WATER WITH ROCKS AND DEBRIS AT THE
INTERSECTION OF CHINO DRIVE AND TEDDY ROOSEVELT ROAD IN
GOLDEN VALLEY.
1155 AM HAIL 8 N PIOCHE 38.05N 114.45W
08/24/2013 E0.75 INCH LINCOLN NV TRAINED SPOTTER
&&
METZGERThe office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 24, 8:39 AM PDT | Flash Flood Warning | VEF | San Bernardino | 2 hr |
| Aug 24, 12:20 PM PDT | Severe Thunderstorm Warning | VEF | Inyo, San Bernardino | 40 min |
| Aug 24, 1:26 PM PDT | Severe Thunderstorm Warning | VEF | San Bernardino | 49 min |
| Aug 24, 1:38 PM PDT | Flash Flood Warning | VEF | San Bernardino | 112 min |
| Aug 24, 2:44 PM PDT | Severe Thunderstorm Warning | VEF | San Bernardino | 46 min |
| Aug 24, 3:23 PM PDT | Areal Flood Advisory | VEF | San Bernardino | 112 min |
| Aug 24, 3:53 PM PDT | Flash Flood Warning | VEF | Inyo | 112 min |
| Aug 24, 11:25 AM PDT | Severe Thunderstorm Warning | VEF | Clark | 50 min |
| Aug 24, 11:30 AM PDT | Severe Thunderstorm Warning | VEF | Lincoln | 45 min |
| Aug 24, 12:04 PM PDT | Flash Flood Warning | VEF | Lincoln | 116 min |
| Aug 24, 2:24 PM PDT | Severe Thunderstorm Warning | VEF | Lincoln | 36 min |
| Aug 24, 2:27 PM PDT | Severe Thunderstorm Warning | VEF | Lincoln | 33 min |
| Aug 24, 2:31 PM PDT | Severe Thunderstorm Warning | VEF | Lincoln | 29 min |
| Aug 24, 2:55 PM PDT | Severe Thunderstorm Warning | VEF | Lincoln | 35 min |
| Aug 24, 2:56 PM PDT | Severe Thunderstorm Warning | VEF | Lincoln | 34 min |
| Aug 24, 3:24 PM PDT | Severe Thunderstorm Warning | VEF | Lincoln | 51 min |
Nearby
Flash Flood Warnings in California, 2013Flash Flood Warnings in Nevada, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.